# SDR SIMA200329302

- Difficulty date: October 12, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, FOUND STRINGER 19R WAS FOUND CHAFED BEYOND SRM LIMITS.  BLENDED THE CHAFED AREA AND PERFORMED AN NDT INSPECTION.  FABRICATED A REPAIR ANGLE AND TWO SHIMS.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2003-145/3093A, EMB SRM SRM EMB-145/1142 REV 23, 53-24-02 PAGES 201-204 AND STANDARD SRM PRACTICES.  (M)
